Accutane

So I’ve been having this oozing yellow crusts on my face ever since pandemic started… so around a year and a half ago. Its been on and off. Id be okay for a couple months and boom id have one or two a week for another couple of months. Its been 4 months since i started and thanks to accutane my acne is completely clear since month 2. HOWEVER although I thought accutane would help with the “oozing yellow crust” it seems like it is making it worse… ever since I started 4 months ago, I’d literally have one or two of these every week.

After discovering this forum, id love to give soolantra a try… even if that means I have to discontinue taking accutane. Do you think its okay to apply soolantra even when im on accutane? Is it drying?

Thank you and looking forward to your response!

My personal experience would make me answer no for a combined use of the two products.
When I was younger, I took Roaccutane to treat juvenile acne, it worked well, I had a respite of almost 9 years…followed by hormonal acne located on my chin.
I took AKLIEF a few weeks ago thinking that this new retinoid would help me in my battle with these oozing scabs. I think in retrospect it didn’t help at all, in fact it made the problem worse by damaging my skin’s hydrolipid barrier.
I had the driest skin I’ve ever had…burned with patches of flaking.
I think that demodex spreads even more when the skin is damaged, with problems of hydration, sebum regulation…
In your message, you explain that despite the Accutane treatment, you still suffer from these famous scabs. I think it’s really worth trying Soolantra :slight_smile: